# SDR 08FDEA01737

- Difficulty date: May 2, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 16,451 hours, 8,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018214
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK NR 4 LT HAS 2 AREAS OF CORROSION, 2 SQ IN, BETWEEN FR 54.3 AND FR 55 REMOVED LEVEL 1 CORROSION AND REMOVED AND REPLACED SEAT TRACK SECTION NR 4 LT IAW A300-600 SRM 53-10-16, FIG 201, PAGE 207/208 BETWEEN FR 54.3 AND FR 55,-Y1456.
